MAUDE Adverse Event Report: ARTHREX, INC. IMPL SYS, AUTOGRAFT GRAFTLINK CP 2; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. IMPL SYS, AUTOGRAFT GRAFTLINK CP 2; NON-DEGRADABLE FIXATN FASTENER
Model Number IMPL SYS, AUTOGRAFT GRAFTLINK CP 2
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Corrections: h.1 set as n/a.Arthrex previously submitted this event as a reportable malfunction out of an abundance of caution.Upon further review and evaluation of associated risk documentation, it has been determined that this event does not meet the criteria of a reportable event under 21 cfr 803.
 
Event or Problem Description
Additional information received on 9/27/2024: this was discovered on the back table while prepping the graft.The case was delayed about ten minutes, but additional anesthesia was not needed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 9/25/2024, it was reported by a sales representative via email that the tightrope ii from an ar-1588au-cp2 autograft graftlink implant system on the femoral side had the sutures cut at the button while tensioning.This caused the graft to be under tension.The graft was cut out, and a new ar-1588au-cp2 autograft graftlink implant system was used to complete the case.This was discovered during an aclr procedure on 9/25/2024.Additional information received on 9/27/2024: this was discovered on the back table while prepping the graft.The case was delayed about ten minutes, but additional anesthesia was not needed.

Brand Name
IMPL SYS, AUTOGRAFT GRAFTLINK CP 2
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20358682
Report Number1220246-2024-07970
Device Sequence Number7199298
Product Code MBI
UDI-Device Identifier00888867395367
UDI-Public(01)00888867395367(11)230414(17)270228(10)15080945
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPL SYS, AUTOGRAFT GRAFTLINK CP 2
Device Catalogue NumberAR-1588AU-CP2
Device Lot Number15080945
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer09/27/2024
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown